does anyone have problems with lexapro?

does anyone have problems with lexapro?

6 posts / 0 new
Last post
karenc
Offline
Last seen: 4 years 7 months ago
Title: Member
Joined: 07/01/2008 - 8:52am
does anyone have problems with lexapro?

i recently started on lexapro. since then i have been having problems sleeping. the problems are not ordinary its things like kicking, screaming, punching, jerking and twitching every few seconds. i dont even know i am doing it but my husband, bless his heart, is catching all of it. i am also clintching (sp) and grinding my teeth together while sleeping too. does anyone else have this going on?

thanks,

karenc

advertisement
LadyBug
LadyBug's picture
Offline
Last seen: 4 years 9 months ago
Title: Member
Joined: 07/29/2008 - 10:47am
karenc

i dont have much to offer, but a little that might help i dont take lexy anymore but proly 4 years ago doc scribed it to me i started it the same time as my lunesta and lunesta is a sleeping pill well he told me only take it in the morning it should in prove my sadness and make me feel better in general well just after the second day i was feeling like a new person,, of course i was sleeping like never before from the lunesta and feeling just great all over.. i always took my lexy in the morning with my coffee, and would go on with a great day , at the time i wasnt sure was it the lunesta or the lexy. to be honest i just got sick of taking all these pills and quit one day except for my lunesta i believe the lexy and lunesta was working together to give me a good day who knows now, anyway try or better yet call your doc ask him if you can take it in the morning see i think alot of people take it at nite and that works for most but some of us it doesnt-my doc new me good enough to tell me only in the morning patsy and he stressed this much i remember.. good luck ...patsy

dmoonchild
dmoonchild's picture
Offline
Last seen: 10 months 4 weeks ago
Title: Member
Joined: 06/26/2008 - 9:03pm
I get the twitching too!

I get the twitching too! Sometimes my whole leg or arm will jump. My Dr said its surley a side effect from the lexapro as I was very concerned when it started happening. Thats the only side effect I get. ( Well, weight gain, but I have been eating a hot fudge icecream sundae everynight) Worried Im sure THAT's not the cause Laughing

Shell74
Shell74's picture
Offline
Last seen: 2 years 5 months ago
Title: Member
Joined: 09/11/2008 - 11:53am
Grinding

I took Lexapro for a while and had that same problem. I could take it for 2 days in a row then my jaw would clench and I would grind my teeth uncontrolled. I would skip a day and then be OK for another 2 days. Of course I wouldnt recommend this but it was the only way I could continue.

Talk to your doc. I dont know if this is something that will go away or not.

anjuan
Offline
Last seen: 2 years 8 months ago
Title: Member
Joined: 09/10/2008 - 12:11pm
Lexapro

I just started Lexapro about 3 weeks ago. So far I haven't had any noticable side effects. There are so many antidepressant meds out there right now. Talk to your Dr. and maybe they can find something that will work better for you.

karenc
Offline
Last seen: 4 years 7 months ago
Title: Member
Joined: 07/01/2008 - 8:52am
thanks i will talk to my dr

thanks i will talk to my dr tomorrow when i go in!